Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 281
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login
     

  Download for Citation Managers



ORIGINAL ARTICLE

A study on intestinal parasitic infections among school children in Karaikal
Teja S Sai, Swarna S R, Jeyakumari D, Kanna Vignesh

Year : 2020 | Volume:  10 | Issue Number:  2 | Page: 79-85



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
  Feedback 
  Subscribe